Alert archive / Tennessee / River Flood Warnings in 2017
River Flood Warning 5, NWS Morristown, TN
NWS Morristown, TN issued this river flood warning at Apr 22, 2017, 9:06 PM EDT for Scott County, Virginia; Grainger County, Hancock County, Tennessee. It took effect at Apr 23, 2017, 6:36 AM EDT. It was in force for 49 hr.
The area
The outline as issued.
The facts
- Issued
- Apr 22, 2017, 9:06 PM EDT (01:06 UTC)
- In effect from
- Apr 23, 2017, 6:36 AM EDT
- Expired
- Apr 25, 2017, 7:34 AM EDT
- In force
- 49 hr
- Issued by
- NWS Morristown, TN
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Grainger County, TN, Hancock County, TN, Scott County, VA
The radar
The Knoxville radar (KMRX), 78 km from the middle of the area, began a volume at 01:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Clinch River near Speers Ferry (SFYV2). The gauge peaked at 25.76 ft at Apr 24, 2017, 2:00 PM EDT.
- Action stage
- 16 ft
- Minor stage
- 18 ft
- Moderate stage
- 28 ft
- Major stage
- 32 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 03527000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
755 WGUS44 KMRX 230106 FLWMRX BULLETIN - IMMEDIATE BROADCAST REQUESTED Flood Warning National Weather Service Morristown, Tennessee 906 PM EDT Sat Apr 22 2017 ...The National Weather Service in Morristown, TN has issued a Flood Warning for the following rivers ... Clinch River Near Speers Ferry VA affecting Grainger...Hancock and Scott Counties Runoff from heavy rain will lead to minor flooding along the Clinch River near Speers Ferry. PRECAUTIONARY/PREPAREDNESS ACTIONS... Most deaths in floods occur in automobiles. If you come to a closed or flooded road, Turn Around! Don't Drown! For more details, stay tuned to NOAA Weather Radio or commercial television or radio stations that carry weather information. && TNC057-067-VAC169-240106- /O.NEW.KMRX.FL.W.0005.170423T1036Z-170425T1134Z/ /SFYV2.1.ER.170423T1036Z.170424T0600Z.170425T0534Z.NO/ 906 PM EDT Sat Apr 22 2017 The National Weather Service in Morristown, TN has issued a * Flood Warning for The Clinch River Near Speers Ferry VA. * From Sunday morning until Tuesday morning. * At 08:15 PM Saturday the stage was 12.9 feet and rising. * Flood stage is 18.0 feet. * Minor flooding is forecast. * Forecast...Rise above flood stage by tomorrow morning and continue to rise to near 21.5 feet by early Monday morning. The river will fall below flood stage by early Tuesday morning. * Forecast...Rise above flood stage by tomorrow morning and continue to rise to near 21.5 feet by early Monday morning. The river will fall back below flood stage by early Tuesday morning. * At 21.0 feet...One or two houses are threatened. && LAT...LON 3655 8294 3657 8302 3682 8251 3677 8246 $$
2 follow-up statements
151 WGUS84 KMRX 231154 FLSMRX Flood Statement National Weather Service Morristown, Tennessee 754 AM EDT Sun Apr 23 2017 ...The Flood Warning continues for the following rivers ... North Fork Holston River Near Gate City VA affecting Hawkins... Sullivan and Scott Counties ...The Flood Warning continues for the following rivers ... Clinch River Near Speers Ferry VA affecting Grainger...Hancock and Scott Counties Clinch River Above Tazewell TN affecting Claiborne...Grainger and Hancock Counties PRECAUTIONARY/PREPAREDNESS ACTIONS... Most deaths in floods occur in automobiles. If you come to a closed or flooded road, Turn Around! Don't Drown! For more details, stay tuned to NOAA Weather Radio or commercial television or radio stations that carry weather information. && TNC057-067-VAC169-240154- /O.CON.KMRX.FL.W.0005.000000T0000Z-170425T1134Z/ /SFYV2.1.ER.170423T1144Z.170424T0600Z.170425T0534Z.NO/ 754 AM EDT Sun Apr 23 2017 The Flood Warning continues for The Clinch River Near Speers Ferry VA. * From this morning until Tuesday morning. * At 07:15 AM Sunday the stage was 16.9 feet. * Flood stage is 18.0 feet. * Nonflood flooding is occurring and Minor flooding is forecast. * Forecast...Rise above flood stage by this morning and continue to rise to near 21.5 feet by after midnight tomorrow. The river will fall below flood stage by early Tuesday morning. * At 21.0 feet...One or two houses are threatened. && LAT...LON 3655 8294 3657 8302 3682 8251 3677 8246 $$ TNC025-057-067-240154- /O.CON.KMRX.FL.W.0002.170423T1800Z-170425T1100Z/ /TAZT1.1.ER.170423T1800Z.170424T1200Z.170425T0500Z.NO/ 754 AM EDT Sun Apr 23 2017 The Flood Warning continues for The Clinch River Above Tazewell TN. * From this afternoon until Tuesday morning. * At 07:30 AM Sunday the stage was 11.2 feet. * Flood stage is 12.0 feet. * Nonflood flooding is occurring and Minor flooding is forecast. * Forecast...Rise above flood stage by this afternoon and continue to rise to near 13.0 feet by tomorrow morning. The river will fall below flood stage by early Tuesday morning. * At 12.0 feet...Flooding of pasture land near Grissom Island begins. The city of Tazewell, Tennessee is not affected by flooding of the Clinch River. && LAT...LON 3632 8356 3637 8359 3659 8306 3659 8296 $$ TNC073-163-VAC169-240154- /O.EXT.KMRX.FL.W.0003.000000T0000Z-170424T0600Z/ /GATV2.1.ER.170423T1800Z.170423T1800Z.170424T0000Z.NO/ 754 AM EDT Sun Apr 23 2017 ...Flood Warning extended until late tonight...The Flood Warning continues for The North Fork Holston River Near Gate City VA. * From this afternoon until late tonight. * At 07:15 AM Sunday the stage was 9.9 feet. * Flood stage is 12.0 feet. * Nonflood flooding is occurring and Minor flooding is forecast. * Forecast...Rise above flood stage by this afternoon and continue to rise to near 12.0 feet by this afternoon. The river will fall below flood stage by this evening. * At 12.0 feet...Water begins to cover some low lying county roads. && LAT...LON 3641 8283 3651 8288 3673 8235 3662 8233 $$
662 WGUS84 KMRX 231944 FLSMRX Flood Statement National Weather Service Morristown, Tennessee 344 PM EDT Sun Apr 23 2017 ...The Flood Warning is cancelled for the following rivers ... Clinch River Near Speers Ferry VA affecting Grainger...Hancock and Scott Counties ...The Flood Warning continues for the following rivers ... Clinch River Above Tazewell TN affecting Claiborne...Grainger and Hancock Counties North Fork Holston River Near Gate City VA affecting Hawkins... Sullivan and Scott Counties PRECAUTIONARY/PREPAREDNESS ACTIONS... Most deaths in floods occur in automobiles. If you come to a closed or flooded road, Turn Around! Don't Drown! For more details, stay tuned to NOAA Weather Radio or commercial television or radio stations that carry weather information. && TNC057-067-VAC169-232014- /O.CAN.KMRX.FL.W.0005.000000T0000Z-170425T1134Z/ /SFYV2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/ 344 PM EDT Sun Apr 23 2017 The Flood Warning is cancelled for The Clinch River Near Speers Ferry VA. * At 3:15 PM Sunday the stage was 17.5 feet. * Flood stage is 18.0 feet. * Forecast...The river is forecast to remain below flood stage. * At 18.0 feet...County Road 627 just downstream floods. && LAT...LON 3655 8294 3657 8302 3682 8251 3677 8246 $$ TNC025-057-067-240944- /O.EXT.KMRX.FL.W.0002.000000T0000Z-170425T1200Z/ /TAZT1.1.ER.170423T1446Z.170424T0600Z.170425T0600Z.NO/ 344 PM EDT Sun Apr 23 2017 ...Flood Warning extended until Tuesday morning...The Flood Warning continues for The Clinch River Above Tazewell TN. * Until Tuesday morning. * At 3:30 PM Sunday the stage was 13.6 feet. * Flood stage is 12.0 feet. * Minor flooding is occurring and Minor flooding is forecast. * Forecast...The river will continue rising to near 14.5 feet by after midnight tomorrow...but is then expected to begin falling. The river will fall below flood stage by early Tuesday morning. * At 16.0 feet...Extensive flooding of pasture land around Grissom Island occurs. The city of Tazewell, Tennessee is not affected by flooding of the Clinch River. && LAT...LON 3632 8356 3637 8359 3659 8306 3659 8296 $$ TNC073-163-VAC169-240944- /O.EXT.KMRX.FL.W.0003.000000T0000Z-170424T1800Z/ /GATV2.1.ER.170424T1200Z.170424T1200Z.170424T1200Z.NO/ 344 PM EDT Sun Apr 23 2017 ...Flood Warning extended until Monday afternoon...The Flood Warning continues for The North Fork Holston River Near Gate City VA. * From tomorrow morning until Monday afternoon. * At 3:15 PM Sunday the stage was 10.5 feet. * Flood stage is 12.0 feet. * Nonflood flooding is occurring and Minor flooding is forecast. * Forecast...Rise above flood stage by Monday morning and continue to rise to near 12.0 feet Monday morning. The river will fall below flood stage Mondaya fternoon. * At 12.0 feet...Water begins to cover some low lying county roads. && LAT...LON 3641 8283 3651 8288 3673 8235 3662 8233 $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Morristown, TN wrote its last area forecast discussion before this river flood warning went out at Apr 22, 7:03 PM EDT, 2 hours 3 minutes earlier.
Area forecast discussion, Apr 22, 7:03 PM EDT, 2 hours 3 minutes before
Area Forecast Discussion
National Weather Service Morristown TN
703 PM EDT Sat Apr 22 2017
.AVIATION...
Flight restrictions in showers and thunderstorms will continue for
the next few hours across the forecast area. After sunset,
convection with diminish, but rain, lowering ceilings, and
reduced visibilities will continue through early tonight. A brief
lull is expected before sunrise tomorrow morning, with just some
light, scattered showers around. By late morning, rain will fill
back in and steady rain is expected through the end of the TAF
period (resulting in continued low cigs and reduced visibilities).
&&
.MRX WATCHES/WARNINGS/ADVISORIES...
NC...Flash Flood Watch through Sunday afternoon for Cherokee-Clay.
TN...Flash Flood Watch through Sunday afternoon for Anderson-Bledsoe-
Blount Smoky Mountains-Bradley-Campbell-Claiborne-Cocke
Smoky Mountains-East Polk-Grainger-Hamblen-Hamilton-Hancock-
Hawkins-Jefferson-Johnson-Knox-Loudon-Marion-McMinn-Meigs-
Morgan-NW Blount-North Sevier-Northwest Carter-Northwest
Cocke-Northwest Greene-Northwest Monroe-Rhea-Roane-Scott TN-
Sequatchie-Sevier Smoky Mountains-Southeast Carter-
Southeast Greene-Southeast Monroe-Sullivan-Unicoi-Union-
Washington TN-West Polk.
VA...Flash Flood Watch through Sunday afternoon for Lee-Russell-Scott-
Washington-Wise.
&&
EMHHazardous weather outlook, Apr 22, 10:21 AM EDT, 10 hours 45 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Morristown TN 1021 AM EDT Sat Apr 22 2017 NCZ060-061-TNZ012>018-035>047-067>074-081>087-098>102-VAZ001-002- 005-006-008-231430- Cherokee-Clay-Scott TN-Campbell-Claiborne-Hancock-Hawkins- Sullivan-Johnson-Morgan-Anderson-Union-Grainger-Hamblen- Northwest Cocke-Cocke Smoky Mountains-Northwest Greene- Southeast Greene-Washington TN-Unicoi-Northwest Carter- Southeast Carter-Roane-Loudon-Knox-Jefferson-NW Blount- Blount Smoky Mountains-North Sevier-Sevier Smoky Mountains- Sequatchie-Bledsoe-Rhea-Meigs-McMinn-Northwest Monroe- Southeast Monroe-Marion-Hamilton-Bradley-West Polk-East Polk-Lee- Wise-Scott-Russell-Washington- 1021 AM EDT Sat Apr 22 2017 /921 AM CDT Sat Apr 22 2017/ This Hazardous Weather Outlook is for portions of Southwest North Carolina...East Tennessee and Southwest Virginia. .DAY ONE...Today and Tonight ...Strong to Possibly Severe Storms are expected this Afternoon and Evening... ...Flash flood Watch is in effect beginning by mid-afternoon Today and continuing through Sunday Afternoon... A cold front will across the region Today producing scattered to numerous showers and thunderstorms. Some of these storms could be strong to possibly severe from the mid-afternoon through the evening. The main concern being hail up to quarter size, damaging downburst winds up to 60 mph, heavy rainfall and lightning. The heavy rains may cause localized flash flooding, especially along and near a stalled out boundary stretched along the northern Plateau and Cumberland Mountains near the Tennessee/Virginia border. .DAYS TWO THROUGH SEVEN...Sunday through Friday ...Locally Heavy Rainfall and Flash Flooding are possible through Sunday... A storm system will move across the Tennessee Valley and southern Appalachians Saturday night and Sunday. Widespread showers and embedded thunderstorms are expected with locally heavy rainfall expected. One to three inches of rainfall will be common across much of the area through Sunday with localized amounts in excess of 4 inches possible. The persistent rainfall will saturate the ground across much of the area. The additional heavy rains could lead to flooding of roadways, poor drainage areas, low lying areas and small rivers and streams across the region. Mud slides are possible, especially across the burn scar areas of Sevier County, Tennessee. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed this afternoon and evening.
In the hours before
Local storm report, Apr 22, 7:01 PM EDT, 2 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
701 PM EDT SAT APR 22 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0618 PM TSTM WND DMG SALE CREEK 35.38N 85.11W
04/22/2017 HAMILTON TN EMERGENCY MNGR
TREE DOWN ON A HOME IN SALE CREEK.
&&Local storm report, Apr 22, 7:02 PM EDT, 2 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MORRISTOWN TN
702 PM EDT SAT APR 22 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0522 PM HAIL 4 N KNOXVILLE 36.03N 83.95W
04/22/2017 E1.00 INCH KNOX TN AMATEUR RADIO
0525 PM HAIL KNOXVILLE 35.97N 83.95W
04/22/2017 E1.75 INCH KNOX TN PUBLIC
SEVERAL REPORTS OF GOLFBALL SIZE HAIL IN AND AROUND
KNOXVILLE. REPORTS FROM FB AND TWITTER WITH PICTURES.
0535 PM TSTM WND DMG STRAWBERRY PLAINS 36.06N 83.69W
04/22/2017 KNOX TN 911 CALL CENTER
A FEW TREES DOWN AROUND THE STRAWBERRY PLAINS AREA AND
SOUTH NEAR I-40.
0545 PM FLASH FLOOD 4 NE KNOXVILLE 36.02N 83.90W
04/22/2017 KNOX TN PUBLIC
WATER COMPLETELY COVERING ROADWAY AT RUTLEDGE PIKE AND
I-40. REPORT VIA FB.
0600 PM FLASH FLOOD OAKDALE 35.99N 84.56W
04/22/2017 MORGAN TN EMERGENCY MNGR
PORTIONS OF STATE HIGHWAY 328 SHUTDOWN DUE TO FLOODING
NEAR MILE MARKER 4. ROCKSLIDE ON HIGHWAY 62. CAMP AUSTIN
RD CLOSED DUE TO FLOODING. A ROAD WITHIN CITY LIMITS OF
OAKDALE CLOSED NEAR CITY PARK.
0615 PM HAIL 3 SE DANDRIDGE 35.99N 83.38W
04/22/2017 E1.00 INCH JEFFERSON TN TRAINED SPOTTER
0618 PM TSTM WND DMG DAYTON 35.49N 85.01W
04/22/2017 RHEA TN 911 CALL CENTER
SEVERAL TREES DOWN ACROSS SOUTHERN END OF RHEA COUNTY.
0618 PM TSTM WND DMG SALE CREEK 35.38N 85.11W
04/22/2017 HAMILTON TN EMERGENCY MNGR
TREE DOWN ON A HOME IN SALE CREEK.
0635 PM TSTM WND DMG NEWPORT 35.96N 83.19W
04/22/2017 COCKE TN EMERGENCY MNGR
A FEW TREES DOWN AROUND THE COUNTY.
&&Local storm report, Apr 22, 7:05 PM EDT, 2 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
705 PM EDT SAT APR 22 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0648 PM TSTM WND DMG ATHENS 35.45N 84.60W
04/22/2017 MCMINN TN 911 CALL CENTER
NUMEROUS TREES DOWN ACROSS THE COUNTY.
&&Special weather statement, Apr 22, 7:21 PM EDT, 1 hour 45 minutes before
Special Weather Statement
National Weather Service Morristown TN
721 PM EDT SAT APR 22 2017
NCZ060-061-TNZ071>074-086-087-102-230000-
Clay NC-Cherokee NC-Blount Smoky Mountains TN-Northwest Monroe TN-
East Polk TN-Sevier Smoky Mountains TN-NW Blount TN-
Southeast Monroe TN-North Sevier TN-
721 PM EDT SAT APR 22 2017
...SIGNIFICANT WEATHER ADVISORY FOR CHEROKEE...CLAY...SOUTHEASTERN
POLK...BLOUNT...EASTERN MONROE AND SEVIER COUNTIES UNTIL 800 PM
EDT...
At 720 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from 10 miles southwest of Maryville to 15 miles
southeast of Madisonville to 12 miles southeast of Etowah to 9 miles
southwest of Ducktown. Movement was east at 50 mph.
Wind gusts up to 50 mph will be possible with these storms.
Locations impacted include...
Maryville, Gatlinburg, Andrews, Murphy, Ducktown, Hayesville, Pigeon
Forge, Nantahala Lake, Pittman Center, Townsend, William L. Davenport
Refuge, Walland, Copperhill, Brasstown, Clover Hill, Cades Cove,
Elkmont, Great Smoky Mountains N.p., Tusquitee and Violet.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3499 8451 3500 8451 3518 8437 3537 8413
3571 8410 3587 8329 3571 8325 3566 8330
3566 8335 3556 8350 3556 8376 3552 8388
3541 8402 3531 8404 3522 8397 3526 8371
3515 8373 3516 8365 3500 8349 3499 8349
TIME...MOT...LOC 2320Z 256DEG 49KT 3565 8413 3539 8415 3519 8439 3498
8455
05/MALocal storm report, Apr 22, 7:32 PM EDT, 1 hour 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
732 PM EDT SAT APR 22 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 PM FLASH FLOOD POWELL 36.03N 84.03W
04/22/2017 KNOX TN PUBLIC
BEAVER CREEK IN POWELL IS OUT OF ITS BANKS, AFFECTING AT
LEAST ONE MOBILE HOME WHERE THE WATER IS UP TO THE
SKIRTING. FB REPORT WITH PICTURE.
&&Local storm report, Apr 22, 8:49 PM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
849 PM EDT SAT APR 22 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 PM TSTM WND DMG ANDREWS 35.20N 83.82W
04/22/2017 CHEROKEE NC TRAINED SPOTTER
TREES UPROOTED. ALSO, TREE DOWN ACROSS WESTBOUND US HWY
19/74 BLOCKING TRAFFIC.
&&The office that day
Everything else NWS Morristown, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 22, 10:39 PM EDT | Areal Flood Advisory | MRX | Lee, Scott, City of Bristol | 3 hr |
| Apr 23, 9:09 AM EDT | Areal Flood Advisory | MRX | Lee, Scott, Wise, City of Norton | 6 hr |
| Apr 23, 9:13 AM EDT | Areal Flood Advisory | MRX | Russell, Washington, City of Bristol | 6 hr |
| Apr 23, 12:32 PM EDT | Areal Flood Warning | MRX | Lee, Scott, Wise, City of Norton | 6 hr |
| Apr 23, 12:47 PM EDT | Areal Flood Warning | MRX | Russell, Washington, City of Bristol | 6 hr |
| Apr 23, 6:31 PM EDT | Areal Flood Warning | MRX | Lee, Russell, Scott, Washington, Wise, City of Bristol and 1 more | 15 hr |
| Apr 23, 6:59 PM EDT | River Flood Warning | MRX | Russell, Scott | 26 hr |
| Apr 23, 6:59 PM EDT | River Flood Warning | MRX | Scott | 50 hr |
| Apr 22, 8:20 PM EDT | Areal Flood Advisory | MRX | Bledsoe, Bradley, Hamilton, Marion, Meigs, Rhea and 1 more | 3 hr |
| Apr 22, 8:45 PM EDT | Areal Flood Warning | MRX | Anderson, Blount, Campbell, Knox, Loudon, Morgan and 4 more | 3 hr |
| Apr 22, 11:39 PM EDT | Areal Flood Warning | MRX | Anderson, Blount, Campbell, Knox, Loudon, Morgan and 4 more | 3 hr |
| Apr 23, 8:57 AM EDT | Areal Flood Advisory | MRX | Bledsoe, Bradley, Hamilton, McMinn, Marion, Meigs and 3 more | 6 hr |
| Apr 23, 9:01 AM EDT | Areal Flood Advisory | MRX | Loudon, Monroe, Roane | 6 hr |
| Apr 23, 9:04 AM EDT | Areal Flood Advisory | MRX | Anderson, Blount, Cocke, Grainger, Hamblen, Jefferson and 2 more | 6 hr |
| Apr 23, 12:35 PM EDT | Areal Flood Warning | MRX | Bledsoe, Bradley, Hamilton, McMinn, Marion, Meigs and 3 more | 6 hr |
| Apr 23, 12:42 PM EDT | Areal Flood Warning | MRX | Loudon, Monroe, Roane | 6 hr |
| Apr 23, 12:44 PM EDT | Areal Flood Warning | MRX | Anderson, Blount, Cocke, Grainger, Hamblen, Jefferson and 2 more | 6 hr |
| Apr 23, 3:46 PM EDT | River Flood Warning | MRX | Claiborne, Hancock | 53 hr |
| Apr 23, 6:26 PM EDT | Areal Flood Warning | MRX | Bledsoe, Bradley, Hamilton, Loudon, McMinn, Marion and 6 more | 6 hr |
| Apr 23, 6:59 PM EDT | River Flood Warning | MRX | Morgan, Roane | 14 hr |
Nearby
River Flood Warnings in Tennessee, 2017River Flood Warnings in Virginia, 2017Every river flood warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.